Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2016 | 2014 | 2012 | 2009 | 2008 | 1997
Number of items: 7.

2019

Alalwan, Najlaa and Arenas, Alex and Estrada, Ernesto (2019) Topological melting in networks of granular materials. Journal of Mathematical Chemistry, 57 (3). 875–894. ISSN 0259-9791

2016

Estrada, Ernesto (2016) The ABC matrix. Journal of Mathematical Chemistry. ISSN 0259-9791

2014

Crofts, J.J. and Estrada, Ernesto (2014) A statistical mechanics description of environmental variability in metabolic networks. Journal of Mathematical Chemistry, 52 (2). pp. 675-688. ISSN 0259-9791

2012

Estrada, Ernesto (2012) Returnability as a criterion of disequilibrium in atmospheric reactions network. Journal of Mathematical Chemistry, 50 (6). pp. 1363-1372. ISSN 0259-9791

2009

Oppo, G.L. (2009) Formation and control of Turing patterns and phase fronts in photonics and chemistry. Journal of Mathematical Chemistry, 45 (1). pp. 95-112. ISSN 0259-9791

2008

Estrada, Ernesto and Matamala, Adelio R., Ramon y Cajal program Spain (Funder) (2008) GTI-space : the space of generalized topological indices. Journal of Mathematical Chemistry, 43 (2). pp. 508-517. ISSN 0259-9791

1997

Reynolds, D. and Mulholland, A. and Gomatam, J. (1997) Calculation of chemical and phase equilibria via simulated annealing. Journal of Mathematical Chemistry, 22 (1). pp. 25-37. ISSN 0259-9791

This list was generated on Tue May 11 01:28:53 2021 BST.